# SDR DALA2021092405750

- Difficulty date: September 9, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 DAMPER DOES NOT WORK CORRECTLY ON OPENING AND CLOSING OF PASSENGER CREW DOOR 832. CORRECTIVE ACTION: REPLACED DAMPER PER A320 FAM 52-13-14. OK FOR SERVICE. (1942256)
